# SDR 06FDEA03488

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR, CENTER CARGO DOOR JAMB AFT EDGE STA 1780 LONGERON 40R (SKIN ASSY P/N NGA6313-515) (ER/A361240-14).  NEW REPAIR DOUBLERS AND FILLER INSTALLED AS PER SRM 51-33-01 VOL2   (MAJOR REPAIR).
